MathSciNet Relay Station
MathSciNet bibliographic data
MR1756633 47A55 (47B15)
Poltoratski, Alexei G. Equivalence up to a rank one perturbation. Pacific J. Math. 194 (2000), no. 1, 175–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement